This paper is published in Volume-5, Issue-1, 2019
Area
Mathematics
Author
M. Regina
Co-authors
G. Saravanapriya, N. Girija, Dr. V. Margret Ponrani
Org/Univ
Thassim Beevi Abdul Kader College for Women, Kilakarai, Tamil Nadu, India
Pub. Date
16 January, 2019
Paper ID
V5I1-1165
Publisher
Keywords
Fuzzy set, Topological space, Z-Continuous, Z-pre continuous, Fuzzy Z-Continuous, Fuzzy Z- precontinuous

Citationsacebook

IEEE
M. Regina, G. Saravanapriya, N. Girija, Dr. V. Margret Ponrani. Fuzzy Z-precontinuous functions in fuzzy topological space, International Journal of Advance Research, Ideas and Innovations in Technology, www.IJARIIT.com.

APA
M. Regina, G. Saravanapriya, N. Girija, Dr. V. Margret Ponrani (2019). Fuzzy Z-precontinuous functions in fuzzy topological space. International Journal of Advance Research, Ideas and Innovations in Technology, 5(1) www.IJARIIT.com.

MLA
M. Regina, G. Saravanapriya, N. Girija, Dr. V. Margret Ponrani. "Fuzzy Z-precontinuous functions in fuzzy topological space." International Journal of Advance Research, Ideas and Innovations in Technology 5.1 (2019). www.IJARIIT.com.

Abstract

In this paper, we introduce the classical form of Z-continuous functions under the fuzzy setting in the name of “Fuzzy Z-Precontinuous functions in Fuzzy Topological Spaces”. A weaker form of fuzzy Z-continuous function, called fuzzy Z-precontinuous function is introduced and its properties and characterizations are discussed.
Paper PDF